Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


A Uniqueness Theorem for a Sturm-Liouville Equation with Spectral Parameter in Boundary Conditions

PP: 981-988
Khanlar R. Mamedov, F. Ayca Cetinkaya,
In this work a Sturm-Liouville operator with discontinuous coefficient and a spectral parameter in boundary conditions is considered. The orthogonality of the eigenfunctions, realness and simplicity of the eigenvalues are investigated. It is shown that the eigenfunctions form a complete system and expansion formula with respect to eigenfunctions is obtained. Also, the evolution of the Weyl solution andWeyl function is discussed. Uniqueness theorem for the solution of the inverse problem withWeyl function is proved.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved